I was diagnosed with acute asthma last year and have been on symbicort/proventil for months, also singulair and took prednisone and methylprenisolone and I am still having breathing problems and chest tightness. taking some HC lately helped me breathe better and relax but still having breathing problems today. can you please help me??
See if you can tell what is making your asthma flare up, if you can stay away from those types of things until your asthma calms down that would help. Also, drinking coffee. I know it sounds crazy but, coffee mimics theophylline. It relaxes and opens the air passages in the lungs. It is the caffeine that makes this work. In the olden days that what people gave their children with asthma. Hope this helps. May GOD Bless
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.